Advertisement

algebra universalis

, Volume 37, Issue 1, pp 77–80 | Cite as

Regular coverings in complete modular lattices

  • W.H. Rowan
  • 31 Downloads

Keywords

Modular Lattice Regular Covering Complete Modular Lattice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 1997

Authors and Affiliations

  • W.H. Rowan
    • 1
  1. 1.555 Pierce St. # 439, Albany, CA 94706, U.S.A.US

Personalised recommendations